# SDR 2017F00109

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: General aviation
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Spoiler
- Part time: 4,753 hours, 3,663 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING UNSCHEDULE MAINTENANCE CHECK R/H O/B SPOILER FOUND DELAMINATED.
